# SDR IPXA09657615

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587680
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REF D407590:  TWO DENTS IN MAIN CARGO DECK FLOORBOARDS POS 4R TRANSFERRED FROM LOG PG 297108 ITEM 3.  FABRICATED 2 NEW FLOOR PANELS PER EO B767-5320-9693-F.
